# SDR DALA1219106302

- Difficulty date: March 27, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 94,889 hours, 12,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC SURFACE INSP ON AFT CARGO DOOR CUTOUT UPPER FORWARD CORNER CRACK FOUND PROPAGATE FROM HOLE NR 2 TO THE EDGE APPROXIMATELY 3/4" AS MARKED.  AFT CARGO DOOR CUTOUT UPPER FORWARD CORNER WORK CARRIED OUT AS  PER PRI 500187-14AD REV 0, 1, 2 AND 3.  REFER TO NRC 822-001 WORK DETAILS.  DATED 12 MAR12 TIME 1100HRS.  AFT CARGO DOOR CUTOUT UPPER FORWARD CORNER REV 0, 1, 2 AND 3 COMPARED WITH WITH ER/A 500187-14AD REV A.
